Peter T. Otto
Department of Mathematics
* indicates student co-author
(with Y. Kovchegov) Path Coupling and Aggregate Path Coupling, arXiv:1501.03107
(with C. McLeman, J. Rahmani*, and M. Sutter*) Mixing Times for the Rook's Walk via Path Coupling, submitted.
(with Y. Kovchegov) Rapid Mixing of Glauber Dynamics of Gibbs Ensembles via Aggregate Path Coupling and Large Deviations Methods, Journal of Statistical Physics, Volume 161, Number 3, pages 553-576 (2015).
(with J. Nishikawa* WU '10 and C. Starr) Polynomial Representation for the Expected Length of Minimal Spanning Trees, Pi Mu Epsilon Journal, Volume 13, Number 6, pages 357–365 (2012).
(with Y. Kovchegov and M. Titus) Mixing Times for the Mean-Field Blume-Capel Model via Aggregate Path Coupling, Journal of Statistical Physics, Volume 144, Number 5, pages 1009-1027 (2011).
(with R. S. Ellis and J. Machta) Asymptotic Behavior of the
Finite-Size Magnetization as a Function of the Speed of Approach to Criticality,
Annals of Applied
Probability, Volume 20, Number 6, pages 2118–2161 (2010).
(with R. S. Ellis and J. Machta) Asymptotic Behavior
of the Magnetization near Critical and
Tricritical Points via Ginzburg-Landau Polynomials,
Journal of Statistical Physics, Volume 133, Number 1, pages 101-129 (2008).
(with R. S. Ellis and J. Machta) Ginzburg-Landau
Polynomials and the Asymptotic Behavior of the Magnetization Near
Critical and Tricritical Points. 75-page Latex manuscript. This unpublished
paper contains details of proofs and calculations omitted
from the paper listed in the preceding bullet. It is posted at
(with M. Costeniuc and R. S. Ellis) Multiple Critical Behavior
of Probabilistic Limit Theorems in the Neighborhood of a Tricritical
Journal of Statistical Physics, Volume 127, Number 3,
(with R. S. Ellis and H. Touchette) Analysis of Phase
Transitions in the Mean-Field Blume-Emery-Griffiths Model,
Annals of Applied
Probability, Volume 15, Number 3, pages 2203–2254 (2005).
(with R. S. Ellis,
R. Jordan, and B. Turkington)
A Statistical Approach to the Asymptotic Behavior of a Class of
Generalized Nonlinear Schrödinger Equations, Communications
in Mathematical Physics, Volume 244, Number 1, pages 187–208 (2004).